# SDR DXTA2010120904357

- Difficulty date: December 8, 2010
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 3,963 hours, 3,067 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500004
- Part serial: 1030
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 3,963 hours, 3,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

ON FINAL, SELECTED GEAR DOWN AND GEAR UNLOCK LIGHT CAME ON , INDICATING THAT THE RT MAIN GEAR WAS NOT DOWN AND LOCK.  SELECTED FLAPS 15.  CHECKLIST ACCOMPLISHED AND COMPLETED , GEAR BLOWN DOWN WITH NO SUCCESS.  RT MAIN LIGHT STAYED OUT.  LT MAIN AND NOSE LIGHT (GREEN) STAYED ON, ALONG WITH GEAR UNLOCK LIGHT (RED). FLAPS 35 SELECTED, STAB MISCOMPARE LIGHT CAME ON ALONG WITH THE HYD PRESSURE LIGHT. GEAR HORN STAYED ON UNTIL ENGINES WERE SHUTDOWN.  LANDING WAS UNEVENTFUL.   VERIFIED RT MLG ACTUATOR FAILED, R & R ACTUATOR.  BLED SYSTEM & SERVICED NITROGEN IAW MM 32-30-04 AND 12-13-01.  OPS & LEAK CHECKED GOOD.
